# SDR AWXA9700548

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 66C344837
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON NR 1 FLAP CARRIAGE THRUST SHAFT.  REMOVED AND REPLACED NR 1 FLAP CARRIAGE PER MM 27-51-44.
